# SDR AALA202305085894

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 28,611 hours, 3,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD JUMPSEAT AT R2 DOOR FLASHLIGHT WILL NOT TEST. REMOVED AND REPLACED BATTERY IN FLASHLIGHT IN FWD JUMPSEAT AT R2 DOOR. FLASHLIGHT TESTS NORMAL PER AMM 25-64-00.
